MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3; STOPCOCK, I.V. SET
Catalog Number AM3130
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 129" (328 cm) appx 24.3 ml 15 drop admin set w/3 clave¿ clear, 4-way stopcock, 3 check valves, 3-port nanoclave¿ manifold, spin luer, 2 ext where the customer reported that while in the process of delivering propofol through one of the ports on the device, manifold broke off while tightening the syringe on.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
One device was received for evaluation.As received a nanoclave was observed to be broken off the manifold.The reported complaint of a broken manifold could be confirmed.The returned sample was observed to have a nanoclave disassembled from the manifold.The probable cause is from insufficient adhesive coverage during assembly in manufacturing.Lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
129" (328 CM) APPX 24.3 ML 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, 4-WAY STOPCOCK, 3
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22650479
Report Number9617594-2025-01553
Device Sequence Number8769575
Product Code FMG
UDI-Device Identifier00887709128224
UDI-Public(01)00887709128224(17)300501(10)14434529
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3130
Device Lot Number14434529
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, MFR UNK.
Patient SexUnknown